Illinois Journal of Mathematics

Existence theorems for nonprojective complete algebraic varieties

Masayoshi Nagata

Full-text: Open access

Article information

Source
Illinois J. Math. Volume 2, Issue 4A (1958), 490-498.

Dates
First available in Project Euclid: 13 October 2009

Permanent link to this document
http://projecteuclid.org/euclid.ijm/1255454111

Mathematical Reviews number (MathSciNet)
MR0097406

Zentralblatt MATH identifier
0081.37503

Subjects
Primary: 14.00

Citation

Nagata, Masayoshi. Existence theorems for nonprojective complete algebraic varieties. Illinois Journal of Mathematics 2 (1958), no. 4A, 490--498. http://projecteuclid.org/euclid.ijm/1255454111.


Export citation